A simple solution to the word problem for virtual braid groups - Archive ouverte HAL Access content directly
Journal Articles Pacific Journal of Mathematics Year : 2016

A simple solution to the word problem for virtual braid groups

Abstract

We show a simple and easily implementable solution to the word problem for virtual braid groups.
Fichier principal
Vignette du fichier
BelCisParVDef.pdf (322.78 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01164543 , version 1 (17-06-2015)
hal-01164543 , version 2 (04-03-2016)

Identifiers

Cite

Paolo Bellingeri, Bruno Aaron Cisneros de La Cruz, Luis Paris. A simple solution to the word problem for virtual braid groups. Pacific Journal of Mathematics, 2016, 283 (2), pp.271-287. ⟨10.2140/pjm.2016.283.271⟩. ⟨hal-01164543v2⟩
273 View
290 Download

Altmetric

Share

Gmail Facebook X LinkedIn More